Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Experiencing watery eye after taking lisinopril and coreg. What are the complications?

User rating for this question
Very Good
Answered by

ENT Specialist
Practicing since : 1991
Answered : 2450 Questions
I take lisinopril and coreg. Since taking these meds, I have been experiencing a very teary right eye and clear water coming from my right ear. I just had a tube inserted in the ear to relive the pressure and restore my hearing. Can these 2 drugs cause this?
Posted Thu, 25 Oct 2012 in Vision and Eye Disorders
Answered by Dr. Sumit Bhatti 33 minutes later

Thank you for your query.

1. Since your symptoms are only on the right side, it is difficult to justify that this is the side effect of your medications.

2. With a ventilation tube inserted into your eardrum it is expected that some fluid may drain out from the middle ear. as it is normally wet with secretions. However the teary eye may be a referred sensation. When was the ear tube inserted?

3. Another possibility is that the underlying nasal and sinus condition which caused the build-up of fluid in your right ear is causing the teary eye.

I hope that I have answered your queries. If you have any further questions, I will be available to answer them.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask an Ophthalmologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor